Differential and Integral Equations

On a second order periodic boundary value problem

Dang Dinh Hai

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 377-379.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669566

Mathematical Reviews number (MathSciNet)
MR929925

Zentralblatt MATH identifier
0715.34036

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34C25: Periodic solutions 70M05

Citation

Dang Dinh Hai. On a second order periodic boundary value problem. Differential Integral Equations 1 (1988), no. 3, 377--379. https://projecteuclid.org/euclid.die/1371669566


Export citation